# SDR SWI2025F00425

- Difficulty date: January 21, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Sheared
- Location: Stifferner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL Z STIFFENER RIVETS ARE SHEARED  (C-CHECK RO 04/04/2025)REPAIRED R/H UPPER TRANSCOWL INNER SKIN SHEARED Z STIFFENER RIVETS REF MHIRJ REO 670-54-21-1715 REV -- 2025-03-03. COMPLIED WITH SKYCARD 51-900-1002-SKY
